Discussions By Condition: Allergies

From drugs taken for heart attack

Posted In: Allergies 0 Replies
  • Posted By: Anonymous
  • September 22, 2007
  • 05:40 PM

Three weeks after a mild heart attack (no heart muscle damage), I started experiencing hives followed by migratory arthritis. My Doctor took me off of Prilosec and Lisinopril; this stopped only the hives. The other medications I am on are: Metaprolol Tartrate, Plavix, aspirin and Zocor. Any ideas as to which of these might be causing migratory arthritis? I have never had any symptoms of arthritis before starting these medications. Thank you for any information you might have to share with me.....Herb

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?